# SDR VNAA9902021

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 4067B000
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A RIGHT HAND BLEED FAIL WARNING MESSAGE ILLUMINATED, DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND LOW PRESSURE BLEED SHUTOFF VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-03.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
